On the topology of rational T-varieties of complexity one

Antonio Laface, Alvaro Liendo, Joaquín Moraga

Research output: Contribution to journalArticle

Abstract

We generalize classical results about the topology of toric varieties to the case of projective Q-factorial T-varieties of complexity one using the language of divisorial fans. We describe the Hodge-Deligne polynomial in the smooth case, the cohomology ring and the Chow ring in the contraction-free case.

Original languageEnglish (US)
Pages (from-to)405-422
Number of pages18
JournalMoscow Mathematical Journal
Volume20
Issue number2
DOIs
StatePublished - Apr 1 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Chow rings
  • Hodge-deligne polynomials
  • T-varieties
  • Topology of T-varieties
  • Torus actions

Fingerprint Dive into the research topics of 'On the topology of rational T-varieties of complexity one'. Together they form a unique fingerprint.

  • Cite this